- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 841764, 8 pages
Modeling a Tumor Growth with Piecewise Constant Arguments
Department of Mathematics, Faculty of Education, Erciyes University, 38039 Kayseri, Turkey
Received 22 February 2013; Accepted 18 April 2013
Academic Editor: Qingdu Li
Copyright © 2013 F. Bozkurt. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- E. Hulleman and K. Helin, “Molecular mechanisms in gliomagenesis,” Advances in Cancer Research, vol. 94, no. 1, pp. 1–27, 2005.
- E. A. Maher, F. B. Furnari, R. M. Bachoo et al., “Malignant glioma: genetics and biology of a grave matter,” Genes and Development, vol. 15, no. 11, pp. 1311–1333, 2001.
- D. J. Brat, B. Kaur, and E. G. Van Meir, “Genetic modulation of hypoxia induced gene expression and angiogenesis: relevance to brain tumors,” Frontiers in Bioscience, vol. 8, pp. d100–d116, 2003.
- A. Giese and M. Westphal, “Glioma invasion in the central nervous system,” Neurosurgery, vol. 39, no. 2, pp. 235–252, 1996.
- T. Visted, P. O. Enger, M. Lund-Johansen, and R. Bjerkvig, “Mechanisms of tumor cell invasion and angiogenesis in the central nervous system,” Frontiers in Bioscience, vol. 8, pp. e289–e304, 2003.
- J. L. Gevertz and S. Torquato, “Modeling the effects of vasculature evolution on early brain tumor growth,” Journal of Theoretical Biology, vol. 243, no. 4, pp. 517–531, 2006.
- J. E. Schmitz, A. R. Kansal, and S. Torquato, “A cellular automaton model of brain tumor treatment and resistance,” Journal of Theoretical Medicine, vol. 4, no. 4, pp. 223–239, 2002.
- R. M. May, “Biological populations obeying difference equations: stable points, stable cycles, and chaos,” Journal of Theoretical Biology, vol. 51, no. 2, pp. 511–524, 1975.
- R. M. May and G. F. Oster, “Bifurcations and dynamics complexity in simple ecological models,” The American Naturalist, vol. 110, pp. 573–599, 1976.
- K. Gopalsamy and P. Liu, “Persistence and global stability in a population model,” Journal of Mathematical Analysis and Applications, vol. 224, no. 1, pp. 59–80, 1998.
- P. Liu and K. Gopalsamy, “Global stability and chaos in a population model with piecewise constant arguments,” Applied Mathematics and Computation, vol. 101, no. 1, pp. 63–88, 1999.
- K. L. Cooke and W. Huang, “A theorem of george seifert and an equation with State-Dependent Delay,” in Delay and Differential Equations, A. M. Fink, R. K. Miller, and W. Kliemann, Eds., World Scientific, Ames, Iowa, USA, 1991.
- F. Gurcan and F. Bozkurt, “Global stability in a population model with piecewise constant arguments,” Journal of Mathematical Analysis and Applications, vol. 360, no. 1, pp. 334–342, 2009.
- I. Ozturk and F. Bozkurt, “Stability analysis of a population model with piecewise constant arguments,” Nonlinear Analysis: Real World Applications, vol. 12, no. 3, pp. 1532–1545, 2011.
- K. Gobalsamy, Stability and Oscillation in Delay Differential Equations of Population Dynamics, Kluwer Academic Publishers, Dodrecht, The Netherlands, 1992.
- J. W.-H. So and J. S. Yu, “Global stability in a logistic equation with piecewise constant arguments,” Hokkaido Mathematical Journal, vol. 24, no. 2, pp. 269–286, 1995.
- P. Cull, “Global stability of population models,” Bulletin of Mathematical Biology, vol. 43, no. 1, pp. 47–58, 1981.
- K. Uesugi, Y. Muroya, and E. Ishiwata, “On the global attractivity for a logistic equation with piecewise constant arguments,” Journal of Mathematical Analysis and Applications, vol. 294, no. 2, pp. 560–580, 2004.
- Y. Muroya, “Persistence, contractivity and global stability in logistic equations with piecewise constant delays,” Journal of Mathematical Analysis and Applications, vol. 270, no. 2, pp. 602–635, 2002.
- W. C. Allee, Animal Aggregations: A Study in General Sociology, University of Chicago Press, Chicago, Ill, USA, 1931.
- G. Wang, X. G. Liang, and F. Z. Wang, “The competitive dynamics of populations subject to an Allee effect,” Ecological Modelling, vol. 124, no. 2-3, pp. 183–192, 1999.
- M. A. Asmussen, “Density-dependent selection II. The Allee effect,” The American Naturalist, vol. 114, pp. 796–809, 1979.
- R. Lande, “Extinction thresholds in demographic models of territorial populations,” American Naturalist, vol. 130, no. 4, pp. 624–635, 1987.
- B. Dennis, “Allee effects: population growth, critical density, and the chance of extinction,” Natural Resource Modeling, vol. 3, no. 4, pp. 481–538, 1989.
- T. Stephan and C. Wissel, “Stochastic extinction models discrete in time,” Ecological Modelling, vol. 75-76, pp. 183–192, 1994.
- I. Hanski, “Single-species metapopulation dynamics: concepts, models and observations,” Biological Journal of the Linnean Society, vol. 42, no. 1-2, pp. 17–38, 1991.
- P. Amarasekare, “Allee effects in metapopulation dynamics,” American Naturalist, vol. 152, no. 2, pp. 298–302, 1998.
- A. P. Dobson and A. M. Lyles, “The population dynamics and conservation of primate populations,” Conservation Biology, vol. 3, no. 4, pp. 362–380, 1989.
- C. Çelik, H. Merdan, O. Duman, and O. Akın, “Allee effects on population dynamics with delay,” Chaos, Solitons & Fractals, vol. 37, no. 1, pp. 65–74, 2008.
- C. H. Gibbons, M. R. S. Kulenović, G. Ladas, and H. D. Voulov, “On the trichotomy character of ,” Journal of Difference Equations and Applications, vol. 8, no. 1, pp. 75–92, 2002.